# SDR ASAA2016083017856

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 34,803 hours, 10,287 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST ON "RECALL" LEFT PACK, ILLUMINATED - RESETS WITH MASTER CAUTION PRESSED.  ACFT GROUNDED.  PERFORMED PACK ZONE/TEMP CONTROLLER BITE TEST IAW AMM 21-51-00-700-803. PACK FAULT CLEARED AND DID NOT ILLUMINATE ON SECOND TESTING. CONSIDERED AN INTERMITTENT FAULT.
